# SDR CALA2014121701527

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 66,945 hours, 14,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 60341
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN PAX L1, R1, L4  RT SIDE OVERHEAD BEAM, 5 ROW SEATS, SOME EMER LIGHTS INOPERATIVE & L1 EXTERIOR EMER LIGHTS INOPERATIVE & L1 EXTERIOR EMER LIGHT INOPERATIVE.  SDR FORM ATTACHED.  BATTERY PACK AT POS 737 WAS R & R AND AT POS 4730, 4731, L763 WERE RECONNECTED.  ALL HAD OPERATIONS TEST OK IAW AMM 33-51-07 & 33-51-11.
